# SDR SWAA981037

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 054SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21535
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: C, E

## Discrepancy

AIR TURNBACK, A/C ON DEPARTURE PASSING 7000 FT  NR 2 ENG.  SHUTDOWN IN FLIGHT DUE TO FIRE WARNING CAME ON.  ACCOMPLISHED ORH ITEMS AND WARNING LIGHT EXTINGUISHED WHEN NR 2 FIRE SWITCH WAS PULLED.  EXTINGUISHER BOTTLE WAS NOT DISCHARGED.  A/C MADE AN UNEVENTFUL LANDING IN SJC.  NR 2 ENGINE COWL ANTI-ICE LINE LEAKING.  VALVE IN CLOSED POSITION  PER SP NR 30. OK TO CONTINUE PER MEL.  REMOVED AND REPLACED NR 2 ENG COWL ANTI-ICE DUCT PER BOEING MM.
